Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1970, Volume 3, Number 2, Pages 276–286 (Mi tmf4112)  

This article is cited in 26 scientific papers (total in 26 papers)

Boundary conditions for statistical operators in the theory of nonequilibrium processes and quasiaverages

D. N. Zubarev
References:
Abstract: It is shown that the boundary conditions for nonequllibrlum statistical operators can be formulated by introducing infinitesimally small sources which destroy the symmetry with respect to time reflection into the Liouville equation for the statistical operator (or its logarithm). These boundary conditions have a very close analogy with the boundary conditions which single out the retarded solutions of the Schrödinger equation in the quantum theory of scattering.
Received: 30.01.1970
English version:
Theoretical and Mathematical Physics, 1970, Volume 3, Issue 2, Pages 505–512
DOI: https://doi.org/10.1007/BF01046515
Bibliographic databases:
Language: Russian
Citation: D. N. Zubarev, “Boundary conditions for statistical operators in the theory of nonequilibrium processes and quasiaverages”, TMF, 3:2 (1970), 276–286; Theoret. and Math. Phys., 3:2 (1970), 505–512
Citation in format AMSBIB
\Bibitem{Zub70}
\by D.~N.~Zubarev
\paper Boundary conditions for statistical operators in the theory of nonequilibrium processes and quasiaverages
\jour TMF
\yr 1970
\vol 3
\issue 2
\pages 276--286
\mathnet{http://mi.mathnet.ru/tmf4112}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=471797}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 3
\issue 2
\pages 505--512
\crossref{https://doi.org/10.1007/BF01046515}
Linking options:
  • https://www.mathnet.ru/eng/tmf4112
  • https://www.mathnet.ru/eng/tmf/v3/i2/p276
  • This publication is cited in the following 26 articles:
    1. A. L. Kuzemsky, “Nonequilibrium statistical operator method and generalized kinetic equations”, Theoret. and Math. Phys., 194:1 (2018), 30–56  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. W. F. Wreszinski, V. A. Zagrebnov, “Bogoliubov quasiaverages: Spontaneous symmetry breaking and the algebra of fluctuations”, Theoret. and Math. Phys., 194:2 (2018), 157–188  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Yukhnovskii I.R. Hlushak P.A. Tokarchuk M.V., “BBGKY chain of kinetic equations, non-equilibrium statistical operator method and collective variable method in the statistical theory of non-equilibrium liquids”, Condens. Matter Phys., 19:4 (2016), 43705  crossref  isi  elib  scopus
    4. Sophia R. Figarova, Vagif R. Figarov, “Evolution equation for thermodynamic systems with correlated states”, Complexity, 21:2 (2015), 162  crossref
    5. Kuzemsky A.L., “Electronic Transport in Metallic Systems and Generalized Kinetic Equations”, Internat J Modern Phys B, 25:23–24 (2011), 3071–3183  isi
    6. J. Rau, B. Müller, “From reversible quantum microdynamics to irreversible quantum transport”, Physics Reports, 272:1 (1996), 1  crossref
    7. Emil Mottola, Stuart Raby, “Baryon-number dissipation at finite temperature in the standard model”, Phys. Rev. D, 42:12 (1990), 4202  crossref
    8. M. I. Auslender, V. P. Kalashnikov, “Equivalence of two forms of the nonequilibrium statistical operator”, Theoret. and Math. Phys., 58:2 (1984), 196–202  mathnet  crossref  mathscinet  isi
    9. D. N. Zubarev, V. G. Morozov, “Formulation of boundary conditions for the BBGKY hierarchy with allowance for local conservation laws”, Theoret. and Math. Phys., 60:2 (1984), 814–820  mathnet  crossref  mathscinet  isi
    10. V. G. Morozov, “Asymptotic behavior of Green's functions and correlation functions in the statistical theory of nonequilibrium processes”, Theoret. and Math. Phys., 47:3 (1981), 547–555  mathnet  crossref  mathscinet  isi
    11. V. G. Morozov, “Generalized Fokker–Planck equation for quantum systems”, Theoret. and Math. Phys., 48:3 (1981), 807–814  mathnet  crossref  mathscinet  isi
    12. V. P. Vstovskii, “Macroscopic description of open dynamical systems”, Theoret. and Math. Phys., 31:3 (1977), 540–548  mathnet  crossref
    13. V. I. Yukalov, “Remarks on quasiaverages”, Theoret. and Math. Phys., 26:3 (1976), 274–281  mathnet  crossref  mathscinet
    14. A. V. Prozorkevich, S. A. Smolyanskii, “Derivation of relativistic transport equations of a plasma in a strong electromagnetic field”, Theoret. and Math. Phys., 23:3 (1975), 608–614  mathnet  crossref
    15. G. O. Balabanyan, A. D. Khon'kin, “Construction of generalized normal solutions of kinetic equations for a mixture of gases”, Theoret. and Math. Phys., 18:1 (1974), 92–97  mathnet  crossref  zmath
    16. G. O. Balabanyan, “Construction of kinetic equations for nonequilibrium quantum systems”, Theoret. and Math. Phys., 20:2 (1974), 802–811  mathnet  crossref
    17. R. Kh. Amirov, S. A. Smolyanskii, L. Sh. Shekhter, “On the theory of quantum kinetic processes in strong alternating fields”, Theoret. and Math. Phys., 21:2 (1974), 1116–1124  mathnet  crossref
    18. R. Kh. Amirov, S. A. Smolyanskii, L. Sh. Shekhter, “Derivation of kinetic equations of classical statistical mechanics in the weak-interaction approximation by the nonequilibrium statistical operator method”, Theoret. and Math. Phys., 16:1 (1973), 723–728  mathnet  crossref  zmath
    19. M. Yu. Novikov, “Master equation and Bogolyubov's method of functional expansions”, Theoret. and Math. Phys., 16:3 (1973), 920–928  mathnet  crossref  mathscinet
    20. V. N. Kitaev, L. V. Kurbatov, “Equations of motion for the parameters of a weakly nonequilibrium system”, Theoret. and Math. Phys., 14:3 (1973), 282–287  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:525
    Full-text PDF :210
    References:66
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025